HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On critical cases of Sobolev inequalities

Files in This Item:
pre154.pdf420.96 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83298

Title: On critical cases of Sobolev inequalities
Authors: Ozawa, Tohru Browse this author
Issue Date: Jun-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 154
Start Page: 1
End Page: 11
Abstract: We present a new form of Trudinger type inequality, which shows an explicit dependence of functions in the Sobolev space of critical order. Moreover, we give a proof of the Brezis-Gallouet-Wainger inequality which is independent of the Fourier representation, thereby arriving at a solution to Brezis' problem.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68900
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University